Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Non-normal derivation and orthogonality


Author: Salah Mecheri
Journal: Proc. Amer. Math. Soc. 133 (2005), 759-762
MSC (2000): Primary 47B47, 47A30, 47B20; Secondary 47B10
Published electronically: October 7, 2004
MathSciNet review: 2113925
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this note is to characterize the operators $T\in B(H)$ which are orthogonal (in the sense of James) to the range of a generalized derivation for non-normal operators $A,B\in B(H).$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B47, 47A30, 47B20, 47B10

Retrieve articles in all journals with MSC (2000): 47B47, 47A30, 47B20, 47B10


Additional Information

Salah Mecheri
Affiliation: Department of Mathematics, King Saud University College of Science, P.O. Box 2455, Riyadh 11451, Saudi Arabia
Email: mecherisalah@hotmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07609-9
PII: S 0002-9939(04)07609-9
Keywords: Derivation, generalized derivation, orthogonality
Received by editor(s): February 11, 2003
Received by editor(s) in revised form: October 16, 2003
Published electronically: October 7, 2004
Additional Notes: This work was supported by the Research Center Project No. Math/1422/10
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society